# SDR C2XA07CL065

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 12,030 hours, 9,369 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1646
- Condition: Faulty
- Location: Fwd Cargo Bay
- Part time: 3,252 hours, 3,340 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2932 - THE CREW REPORTED A -BAG SMOKE- WARNING BRIEFLY ON THE EICAS IN FLIGHT.  THE BAG COMPARTMENT WAS CHECKED AND NO SMOKE OR FIRE WAS DETECTED.  MAINTENANCE INSPECTED AND REPLACED THE FORWARD BAG SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
